Close
Close

Panadol Extra Strength

Close

Panadol Ultra

Close

Woman's Panadol

Close

Panadol Multisymptom Non Drowsy

Close

Panadol Multisymtom NF

Close

Panadol Allergy Sinus

Close

Baby's Panadol Drops

Close

Children's Panadol Syrup

Close

Children's Panadol Chewable Tablets

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Panadol Extra Strength

  • Tablets
  • 12+ Years
  • Fast and effective relief of mild to moderate pain
  • Active ingredient: Acetaminophen 500mg
Close
Colourfree Suspension

Panadol Ultra

  • Caplets
  • 12+ Years
  • Fast and effective relief of tough pain
  • Active ingredients: Acetaminophen 500mg
    Caffeine 65mg
Close
Chewable Tablet

Woman's Panadol

  • Tablets
  • 12+ Years
  • Relief of menstrual pain
  • Active ingredients: Acetaminophen 500mg
    Caffeine 65mg
Close
Suppositories

Panadol Multisymptom Non Drowsy

  • Tablets
  • 12+ Years
  • Effective relief of the  bothersome cold and flu symptoms without causing drowsiness.
  • Active ingredients: Acetaminophen 500 mg
Close
Colourfree Suspension 5-12 Years

Panadol Multisymtom NF

  • Tablets
  • 12+ Years
  • Fights the bothersome cold & flu symptoms, including dry cough
  • Active ingredients: Acetaminophen 500 mg
Close
Elixir 5-12 Years

Panadol Allergy Sinus

  • Tablets
  • 12+ Years
  • Effective relief of symptoms associated with allergy and sinusitis
  • Active ingredients: Acetaminophen 500 mg
Close
Suppositories 5-12 Years

Baby's Panadol Drops

  • Drops
  • 2 Months-5 Years
  • Fast relief from pain and fever in babies from 2 months.
  • Each mL contains: 100 mg  acetaminofén
Close
Soluble 7+ Years

Children's Panadol Syrup

  • Syrup
  • 1-12 Years
  • Effective  relief from fever and pain in Children's 2 years onwards.
  • Each 5ml of syrup contains: 160 mg acetaminophen
Close
Soluble 7+ Years

Children's Panadol Chewable Tablets

  • Tablets
  • 1-12 Years
  • Effective  relief from fever and pain in Children's 2 years onwards.
  • Active Ingredient: Encapsulated Acetaminophen (92%) 87mg equivalent to 80mg of Acetaminophen
Panadol Ultra

Panadol Ultra

Panadol Ultra contains a clinically proven combination of ingredients to fight 5 types of tough pain, even migraine.

Compare similar products

Overview

What does it relieve?

Panadol Ultra provides fast* and effective relief of tough pain, such as:

  • Headache
  • Migraine
  • Muscular pain
  • Fever and pain after vaccination
  • Toothache, pain after dental procedures or teeth extraction
  • Osterorarthritis pain
  • It also reduces fever

*Fast is supported by clinical data demonstrating pain improvement at 30 minutes.

 

What's the format?

Caplet

What are its features?

The active ingredients in Panadol Ultra provide up to 37% more powerful pain relief than standard acetaminophen.

What are the ingredients?

Active ingredients: Acetaminophen 500mg
Caffeine 65mg

Overview

  • What Does It Relieve?

    Panadol Ultra provides fast* and effective relief of tough pain, such as:

    • Headache
    • Migraine
    • Muscular pain
    • Fever and pain after vaccination
    • Toothache, pain after dental procedures or teeth extraction
    • Osterorarthritis pain
    • It also reduces fever

    *Fast is supported by clinical data demonstrating pain improvement at 30 minutes.

  • What's The Format?

    Caplet

  • What Are Its Features?

    The active ingredients in Panadol Ultra provide up to 37% more powerful pain relief than standard acetaminophen.

  • What Are The Ingredients?

    Active ingredients: Acetaminophen 500mg
    Caffeine 65mg

  

Dosage

Adults (18 years and older): 2 caplets every 6 hours. Do not exceed 8 tablets in a 24 hour period. Do not give to children under 18 years. Can cause insomnia if taken at night. Do not administer more than 4 times in a day the recommended dose, or for more than 10 consecutive days. Do not use with other products containing acetaminophen or indicated for the relief of pain, fever, cold and flu or to aid sleep. Do not exceed the recommended dose. Always use the lowest effective dose to relieve your symptoms.

Always read the label.

Further Information

For warnings, precautions, interactions with other medication and adverse effects always read the label.

In case of accidental overdose seek medical advice immediately because of the risk of liver and renal failure. Keep out of the reach and sight of children. Use only if the strip is intact. Store below 30°C. Oral Use. Free Sale.

Related Products

Related Products

Related Products

Related Articles

Related Articles